留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

关于一类五阶常微分方程解的渐近性质

西密尔·通兹

西密尔·通兹. 关于一类五阶常微分方程解的渐近性质[J]. 应用数学和力学, 2003, 24(8): 791-798.
引用本文: 西密尔·通兹. 关于一类五阶常微分方程解的渐近性质[J]. 应用数学和力学, 2003, 24(8): 791-798.
Cemil Tun. On the Asymptotic Behaviour of Solutions of Certain Fifth-Order Ordinary Differential Equations[J]. Applied Mathematics and Mechanics, 2003, 24(8): 791-798.
Citation: Cemil Tun. On the Asymptotic Behaviour of Solutions of Certain Fifth-Order Ordinary Differential Equations[J]. Applied Mathematics and Mechanics, 2003, 24(8): 791-798.

关于一类五阶常微分方程解的渐近性质

详细信息
  • 中图分类号: O175

On the Asymptotic Behaviour of Solutions of Certain Fifth-Order Ordinary Differential Equations

  • 摘要: 给出了一类五阶常微分方程所有解一致有界和当t→∞时收敛于零的充分条件。得到的结果包含并改善了Abou-El-Ela和Sadek1999年关于非自治微分方程渐近解的结果。
  • [1] Reissing R,Sansone G,Conti R.Nonlinear Differential Equations of Higher Order[M].Groningen: Noordhoff,1974.
    [2] Abou-el-ela A M A,Sadek A I.On the asymptotic behaviour of solutions of certain non-autonomous differential equations[J].J Math Anal Appl,1999,237:360-375.
    [3] Yoshizawa T.Stability Theorem by Liapunov Second Method[M].Tokyo:The Mathematical Society of Japan,1966.
    [4] Abou-el-ela A M A,Sadek A I.On complete stability of the solutions of nonlinear differential equations of the fifth-order[A].In:Proceedings of the Assiut First International Conference[C].Assiut:Assiut University,1990,14-25.
    [5] Abou-el-ela A M A,Sadek A I.On boundedness and periodicity of certain differential equation of the fifth-order[J].Z Anal Anwendungen,1992,11(2):237-244.
    [6] Chukwu E N.On boundedness and stability of some differential equation of the fifth-order[J].SIAM J Math Anal,1976,7(2):176-194.
    [7] Hara T.On the asymptotic behaviour of the solutions of some third and fourth order non-autonomous differential equations[J].Publ Res Inst Math Sci,1973/74,9:649-673.
    [8] Tunc C.Boundedness and periodicity of fifth-order non-linear differential equations[J].Bull Greek Math Soc,2000,43:55-69.
    [9] Tunc C.A study of the stability and boundedness of the solutions of nonlinear differential equation of the fifth-order[J].Indian J Pure Appl Math,2002,33(4):519-529.
  • 加载中
计量
  • 文章访问数:  2171
  • HTML全文浏览量:  96
  • PDF下载量:  592
  • 被引次数: 0
出版历程
  • 收稿日期:  2002-06-24
  • 刊出日期:  2003-08-15

目录

    /

    返回文章
    返回